# SDR A6WA200840297

- Difficulty date: April 4, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FITTING ATTACHMENT FS 589 AND FS 605 CORRODED.  (K)  CORROSION REMOVED ON CARGO DOOR FITTING ATTCHMENT AT FS 589 AND 605 IAW SRM 51-21-06 . (A)
